Partial difference equations arising from the Cauchy-Riemann equations

Authors

  • Shigeru Haruki Department of Applied Mathematics, Faculty of Science, Okayama University of Science, 1-1 Ridai-cho, Okayama 700-0005, Japan
  • Shin-ichi Nakagiri Department of Applied Mathematics, Faculty of Engineering, Kobe University, Nada, Kobe 657-8501, Japan

Abstract

We consider some functional equations arising from the Cauchy-Riemann equations, and certain related functional equations. First we propose a new functional equation (E.1) below, over a 2-divisible Abelian group, which is a discrete version of the Cauchy-Riemann equations, and give the general solutions of (E.1). Next we study a functional equation which is equivalent to (E.1). Further we propose and solve partial difference-differential functional equations and nonsymmetric partial difference equations which are also arising from the Cauchy-Riemann equations.

References

J. Aczél, Lectures on Functional Equations and Their Applications, Academic Press, New York and London, 1966.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Aczél, H. Haruki, M.A. McKiernan, G.N. Sakovič, General and regular solutions of functional equations characterizing harmonic polynomials, Aequationes Math. 1 (1968), 37–53.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Aczél, S. Haruki, Partial difference equations analogous to the Cauchy–Riemann equations, Funkcial. Ekvac. 24 (1981), 95–102.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Haruki, On an application of the square functional equation to a geometric characterization of quadratic functions from the standpoint of conformal-mapping properties, Aequationes Math. 6 (1971), 36–38.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Haruki, A property of quadratic polynomials, Amer. Math. Monthly 86 (1979), 577-579.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Haruki, Partial difference equations analogous to the Cauchy–Riemann equations II, Funkcial. Ekvac. 29 (1986), 237-241.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Haruki, C.T. Ng, Partial difference equations analogous to the Cauchy–Riemann equations and related functional equations on rings and fields, Results in Math. 26 (1994), 316–323.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.H.B. Kemperman, A general functional equation, Trans. Amer. Math. Soc. 86 (1957), 28-56.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Mazur, W. Orlicz, Grundlegende Eigenschaften der polynomischen Operationen, Studia Math. 5 (1934), 50–68.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M.A. McKiernan, On vanishing n-th ordered differences and Hamel basis, Ann. Polon. Math. 19 (1967), 331-336.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M.A. McKiernan, On Haruki’s functional equation, Aequationes Math. 1 (1968), 143.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M.A. McKiernan, Boundedness on a set of positive measure and the mean-value property characterizes polynomials on a space Vⁿ, Aequationes Math. 4 (1970), 31–36.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Świątak, A generalization of the Haruki functional equation, Ann. Polon. Math. 22 (1970), 370–376.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2006-06-03

How to Cite

Haruki, S., & Nakagiri, S.- ichi. (2006). Partial difference equations arising from the Cauchy-Riemann equations. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 5, 59–76. Retrieved from https://studmath.uken.krakow.pl/article/view/13293